Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What are the complications in adenosine cardiolite test?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 3795 Questions
I will be taking the adenosine cardiolite test tomorrow. What can I expect? I have instructions for the prep. But what complications could arise?
Posted Mon, 19 Aug 2013 in Women's Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Adenosine cardiolite test is a diagnostic test which is done to evaluate the supply of blood to the muscles of your heart.
Cardiolite is an radioactive isotope and has no side effect.
Adenosine is an anti arrhythmic agent which is a vasodilator.This can cause some side effects like shortness of breath,flushing,headache,nausea etc.Since adenosine stays in blood for few seconds only,it's side effects will be very short lived and so there is nothing to worry.If a person does appear uncomfortable with these side effects,an intravenous medication can be given immediately to counter the side effects.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor